MathSciNet Relay Station
MathSciNet bibliographic data
MR2045433 (2005b:34155) 34K20 (34K25)
Faria, Teresa An asymptotic stability result for scalar delayed population models. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1163–1169 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement